Open Access
July/August 2013 On a nonlocal elliptic problem involving critical growth
Francisco Julio S.A. Corrêa, Uberlandio Severo, Everaldo de Medeiros
Differential Integral Equations 26(7/8): 693-706 (July/August 2013). DOI: 10.57262/die/1369057812


We investigate here the existence of solutions for a class of nonlocal elliptic problems involving critical exponent via a fixed-point theorem.


Download Citation

Francisco Julio S.A. Corrêa. Uberlandio Severo. Everaldo de Medeiros. "On a nonlocal elliptic problem involving critical growth." Differential Integral Equations 26 (7/8) 693 - 706, July/August 2013.


Published: July/August 2013
First available in Project Euclid: 20 May 2013

zbMATH: 1299.35123
MathSciNet: MR3098022
Digital Object Identifier: 10.57262/die/1369057812

Primary: 34B18 , 35B33 , 47H10

Rights: Copyright © 2013 Khayyam Publishing, Inc.

Vol.26 • No. 7/8 • July/August 2013
Back to Top